Journal of Biomathematics

Items 1-5 of 21
«Preious | of 5 | Next»
1

Theoretical Study on the Z Curves

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 02,2004, Pages 129-135, Dol:

3

The Persistence and Extinction in a Competitive Lotka-Volterra System

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 02,2004, Pages 141-148, Dol:

4

Hepatitis Epidemic Models with Proportional and Pulse Vaccination

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 02,2004, Pages 149-155, Dol:

5

The Asymptotic Behavior of a SI Epidemic Model with Stage-Structure and Nonlinear Contact Number

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 02,2004, Pages 156-160, Dol:

Items 1-5 of 21
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn